# SDR REXA2019020120114

- Difficulty date: January 22, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 601R140123
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP HAS A CRACKED RIB AT T/E JUST O/B OF I/B JACKSCREW. [INTERNAL] 
REPAIRED CRACKED RIBON L/H I/B FLAP AT T/E IAW EA# CRJ257-08167 REV A DATE 1-16-19.  AAR SM 107
